Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 221, NWS North Platte, NE

July 11, 2011Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 11, 2011, 3:19 PM MDT for Sheridan County, Nebraska. It was in force for 56 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2011, 3:19 PM MDT (21:19 UTC)
Expired
Jul 11, 2011, 4:15 PM MDT
In force
56 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sheridan County, NE

The radar

The Rapid City radar (KUDX), 141 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 3:36 PM MDTTSTM WND GST 608 Nne Hay Springs, NESAID SMALL BRANCHES WERE BROKEN OFF TREES.
Jul 11, 3:36 PM MDTHAIL 18 Nne Hay Springs, NE
Jul 11, 4:20 PM MDTHAIL 11 Nw Rushville, NE
Jul 11, 4:25 PM MDTHAIL 18 W Clinton, NEHAIL LASTED FROM 515 PM CDT TO 545 PM CDT. RAINFALL WAS ESTIMATED TO BE 2 TO 3 INCHES. MOST OF THE HAIL WAS 1/2 INCH AND COVERED THE GROUND WITH MAXIMUM SIZE OF 1 INCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 2:07 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 9.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2011-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2011-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1860 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WUUS53 KLBF 112119
SVRLBF
NEC161-112215-
/O.NEW.KLBF.SV.W.0221.110711T2119Z-110711T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
319 PM MDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 415 PM MDT

* AT 317 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  METCALF STATE WILDLIFE MANAGEMENT AREA...OR 9 MILES NORTH OF HAY
  SPRINGS...AND MOVING NORTH AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  METCALF STATE WILDLIFE MANAGEMENT AREA AROUND 325 PM MDT.
  INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD AROUND 350 PM MDT.
  INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD AROUND 355 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4300 10219 4300 10218 4267 10245 4266 10278
      4301 10279
TIME...MOT...LOC 2119Z 196DEG 17KT 4282 10266
WIND...HAIL 60MPH 1.00IN

$$

BROOKS
1 follow-up statement
673 
WWUS53 KLBF 112140
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
440 PM CDT MON JUL 11 2011

NEC161-112215-
/O.CON.KLBF.SV.W.0221.000000T0000Z-110711T2215Z/
SHERIDAN NE-
340 PM MDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SHERIDAN COUNTY UNTIL 415 PM MDT...

AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD...OR 7
MILES NORTH OF HAY SPRINGS...MOVING EAST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  METCALF STATE WILDLIFE MANAGEMENT AREA AROUND 345 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF 
SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE 
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE 
WINDS AND POSSIBLY TORNADOES. BE PREPARED TO ACT QUICKLY SHOULD A 
TORNADO OCCUR OR A TORNADO WARNING BE ISSUED.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4300 10219 4300 10218 4267 10245 4266 10278
      4301 10279
TIME...MOT...LOC 2139Z 252DEG 5KT 4279 10265
WIND...HAIL 60MPH 1.00IN

$$

BROOKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:50 PM MDT, 29 minutes earlier.

Area forecast discussion, Jul 11, 2:50 PM MDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
350 PM CDT MON JUL 11 2011

.SYNOPSIS...
UPPER LEVEL RIDGE CONTINUES TO BE CENTERED OVER THE SOUTHEAST
CONUS TODAY. MONSOON MOISTURE FROM BOTH THE PACIFIC AND GULF OF
MEXICO CONTRIBUTING TO RICH UPPER LEVEL MOISTURE SEEN ON WATER
VAPOR IMAGERY. AT THE SURFACE EASTERLY/SOUTHEASTERLY FLOW
CONTINUES TO INCREASE SURFACE MOISTURE. DEW PTS ARE HIGHEST OVER
THE EASTERN CWA...WHERE KLBF AND KBBW ARE BOTH AT OR ABOVE 70
DEGREES. MEANWHILE PARTLY SUNNY SKIES HAVE KEPT TEMPS IN THE 80S.
RADAR SHOWING THUNDERSTORMS DEVELOPING ALONG THE FRONT RANGE OF
THE ROCKIES OF WYOMING AND COLORADO...AND ARE PUSHING NORTHEAST.

&&

.SHORT TERM...
TONIGHT WILL BE ANOTHER ACTIVE NIGHT AS PLENTY OF MOISTURE
COMBINE WITH ANOTHER UPPER LEVEL DISTURBANCE AND A SURFACE FRONT
TO PRODUCE STRONG TO SEVERE THUNDERSTORMS. PW VALUES FROM THE
MORNING KLBF SOUNDING WERE ALREADY 1.54 INCHES...AND WITH SE
WINDS THROUGHOUT THE DAY...HAVE INCREASE TO AROUND 1.65 TO 1.85
INCHES...WHICH IS OVER 2 STANDARD DEVIATION ABOVE NORMAL. THUS
THE THUNDERSTORMS WILL HAVE THE CAPABILITY OF PRODUCING HEAVY
RAIN. DUE TO LOCALIZED NATURE AND EXPECTED LOCATION OF
CONVECTION...WILL HOLD OFF ON ANY FLASH FLOOD HEADLINE FOR NOW.
SEE HYDRO DISCUSSION FOR MORE. IN ADDITION TO THE HEAVY RAIN
THREAT...WILL ALSO HAVE TO MONITOR FOR SEVERE THUNDERSTORMS. CAPE
VALUES OF 1K TO 2K J/KG IN THE EASTERN PANHANDLE WILL COMBINE WITH
LOW LCL HEIGHTS AND DECENT SHEAR...0-6KM BULK SHEAR GREATER THAN
30 KTS ALONG WITH GOOD DIRECTIONAL SHEAR. HAIL AND WINDS WILL BE
THE PRIMARY THREAT HOWEVER AN ISOLATED TORNADO CAN NOT BE RULED
OUT.

TOMORROW WILL SEE AN INCREASE IN CLOUDS AS THE SURFACE BOUNDARY
SLIDES A LITTLE SOUTH. THIS WILL HOLD TEMPS COOLER...WITH HIGHS
ONLY IN THE 70S NORTH AND LOWER TO MID 80S IN THE SOUTHWEST. UPPER
PATTERN REMAINS SOUTHWEST/WESTERLY FLOW AND MODELS BRING ANOTHER
WAVE ACROSS THE AREA. HIGH MOISTURE THROUGH THE COLUMN WILL
PERSIST AND DEPENDING ON RAINFALL TONIGHT...WILL NEED TO MONITOR
FOR POSSIBLE FLASH FLOODING TOMORROW.

BY THURSDAY THE RIDGE WILL BEGIN TO RETROGRADE
WEST/NORTHWEST...BACK TOWARDS THE SOUTHERN PLAINS. MODELS PUSH THE
TRAIN OF SYSTEMS FURTHER NORTH INTO THE DAKOTAS. MAY NEED TO ADD
POPS...HOWEVER EXPECT ANYTHING TO BE ISOLATED AT BEST IN THE LATE
AFTERNOON OR EARLY EVENING. CAP STRENGTHENS SO CONFIDENCE IS LOWER
THAT THE CAP WILL BE BROKEN.

.LONG TERM...
FRIDAY INTO THE FIRST OF NEXT WEEK THE RIDGE CONTINUES TO DRIFT
NORTH. THIS WILL CONTINUE TO LIMIT THE CHANCE FOR
THUNDERSTORMS...HOWEVER MAY SEE A STRAY STORM FOR THE HIGH TERRAIN
TO THE WEST DRIFT INTO THE WESTERN CWA. TEMPERATURES ARE EXPECTED
TO BE ON THE INCREASE. LOWER TO MID 90S ARE A GOOD STARTING POINT.
SOUTHWEST NEB WILL PUSH CLOSE TO TRIPLE DIGITS. WET GROUND FROM
RECENT RAINFALL MAY HOLD TEMPS IN THE UPPER 90S.

&&

.AVIATION...
ACTIVE WEATHER IS EXPECTED ACROSS NEBRASKA THROUGH MID-DAY ON
TUESDAY WHICH SHOULD BRING PERIODS OF RAIN...THUNDERSTORMS...AS
WELL AS LOWERED CEILINGS AND VISIBILITIES AT TIMES. A SURFACE
FRONTAL BOUNDARY IN THE VICINITY OF THE NEBRASKA/KANSAS BORDER
THEN EXTENDING NORTH INTO EASTERN WYOMING WILL SERVE AS AN AREA
OF FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. STORMS ARE
EXPECTED TO DEVELOP LATER THIS AFTERNOON ACROSS THE NEBRASKA
PANHANDLE AND MAY ALSO FORM NEAR THE FRONT EXTENDING TO SOUTHWEST
NEBRASKA. TO ACCOUNT FOR THIS HAVE MENTION OF CB IN THE KLBF
FORECAST STARTING LATER THIS AFTERNOON. THE ACTIVITY SHOULD THEN
SHIFT TO THE EAST/NORTHEAST INTO THE EVENING HOURS...IMPACTING
BOTH KLBF AND KVTN. AS THE EVENING PROGRESSES...THE LOW LEVEL JET
WILL INCREASE WITH THE STRONGEST FOCUS OVER THE NORTHERN HALF OF
NEBRASKA. ACTIVITY IS EXPECTED TO BE MORE WIDESPREAD IN THESE
AREAS AND CONTINUE THROUGH MUCH OF THE MORNING ON TUESDAY.
ALSO...SOME REDUCED VISIBILITIES ARE POSSIBLE TUESDAY MORNING AS
BOUNDARY LAYER MOISTURE WILL BE HIGH. HAVE INCLUDED A VISIBILITY
RESTRICTION AT KVTN AS MORE PRECIPITATION IS EXPECTED AND WINDS
DECREASE IN THE MORNING TO REDUCE MIXING POTENTIAL AND LEAD TO
SOME LIGHT FOG. THIS MAY BE NEEDED AT KLBF AS WELL BUT WITH LOWER
CONFIDENCE IN THESE AREAS LEFT IT OUT OF THE FORECAST AT THIS
POINT.

&&

.HYDROLOGY...
HEAVY RAINFALL WILL BE A THREAT LATER THIS AFTERNOON AND INTO
TUESDAY...WHICH COULD LEAD TO LOCALIZED FLASH FLOODING.
PRECIPITABLE WATER VALUES ACROSS NEBRASKA AT 17Z WERE ABOUT 1.20
INCHES OVER NORTHERN NEBRASKA WITH AROUND 1.70 INCHES OVER SOUTH
CENTRAL NEBRASKA AND OVER 1.90 INCHES IN FAR SOUTHEAST NEBRASKA.
NORMAL VALUES FOR THIS TIME OF YEAR ARE 1.00 INCHES. EASTERLY
FLOW ACROSS THE FORECAST AREA WILL LIKELY BRING THE HIGHER
MOISTURE OVER IOWA/MISSOURI WESTWARD INTO THE FORECAST AREA.

ANY STORMS THAT DEVELOP THIS AFTERNOON WILL HAVE THE POTENTIAL
FOR HEAVY RAINS...THEN TONIGHT THE LOW LEVEL JET WILL INCREASE
WITH BEST FORCING POTENTIAL OVER THE NORTHERN PARTS OF NEBRASKA.
THIS FORCING...ALONG WITH INCREASED MOISTURE /PRECIPITABLE WATER
VALUES/ AND WITH WARM CLOUD LAYER DEPTHS INCREASING TO 3500 TO
4000M TONIGHT COULD HAVE A DECENT THREAT FOR HIGH RAINFALL
AMOUNTS WITH STORMS BEING VERY EFFICIENT RAIN MAKERS. CURRENT
MODELS SHOW HIGHEST POTENTIAL FOR CONTINUED DEVELOPMENT OF
THUNDERSTORMS AND THUS HIGHEST RAINFALL MAINLY NORTH OF HIGHWAYS
2 AND 91. HOWEVER...COULD SEE THIS HAPPENING A BIT FURTHER SOUTH
SO WILL SAY HIGHEST THREAT WILL BE NORTH OF INTERSTATE 80 FOR NOW
AND WILL BE MONITORING THIS CLOSELY. ALSO TO CONSIDER IS RECENT
RAINFALL WHICH HAS BEEN LESS OVER NORTHERN NEBRASKA WHERE THE
HIGHEST HEAVY RAIN THREAT IS RIGHT NOW. AS THESE AREAS WILL BE
ABLE TO TAKE MORE WATER...AND WITH A BIT OF UNCERTAINTY STILL ON
WHERE THE HEAVY RAINS WILL SET UP...WILL STAY WITHOUT A FLASH
FLOOD WATCH FOR TONIGHT WITH THE THREAT LOOKING TO BE MORE
LOCALIZED RATHER THAN WIDESPREAD.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH
UNTIL 9 PM MDT THIS EVENING FOR NEZ004- 022-056.

&&

SHORT TERM/EXTENDED...MASEK
AVIATION...BROOKS
Hazardous weather outlook, Jul 11, 3:06 PM MDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
406 PM CDT MON JUL 11 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-122115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
406 PM CDT MON JUL 11 2011 /306 PM MDT MON JUL 11 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE AREA TONIGHT. ANY
STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE
HAIL...DAMAGING WINDS AND TORRENTIAL RAINS BEING THE MAIN
THREATS. THERE IS POTENTIAL FOR AN ISOLATED TORNADO...MAINLY SOUTH
AND WEST OF A LINE FROM MERRIMAN TO THEDFORD AND NORTH OF THE
INTERSTATE 90 CORRIDOR. THIS THREAT WILL DIMINISH INTO THE
EVENING. IN ADDITION...WITH THE THREAT OF HEAVY RAINS WITH THESE
STORMS...LOCALIZED FLASH FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS REMAINS TUESDAY
AND TUESDAY NIGHT. HEAVY RAINFALL IS ALSO POSSIBLE...PRIMARILY
NORTH OF HIGHWAYS 2 AND 91.

THE UNSETTLED WEATHER PATTERN WILL DIMINISH BY WEDNESDAY AND
BEYOND AS A STRONG UPPER LEVEL RIDGE BUILDS FROM THE SOUTHERN
INTO THE CENTRAL PLAINS. ONLY AS SLIGHT CHANCE FOR GENERAL
THUNDERSTORM DEVELOPMENT IS EXPECTED AT THIS TIME. TEMPERATURES
WILL HEAT UP INTO THE MID AND UPPER 90S BY THE WEEKEND WITH THE
HEAT INDEX REACHING TO A 100 OR HIGHER POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS THE ENTIRE
OUTLOOK AREA. REPORTS OF HEAVY RAINS WOULD BE APPRECIATED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

BROOKS

In the hours before

Special weather statement, Jul 11, 3:12 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
412 PM CDT MON JUL 11 2011

NEZ004-112215-
SHERIDAN NE-
312 PM MDT MON JUL 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHERIDAN COUNTY UNTIL
415 PM MDT...

AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR INTERSECTION OF BEAVER CREEK ROAD AND WHITE
CLAY CREEK ROAD...OR 6 MILES NORTH OF HAY SPRINGS...MOVING NORTHEAST
AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
METCALF STATE WILDLIFE MANAGEMENT AREA AROUND 320 PM MDT.
INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD AROUND 350 PM MDT.
INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD AROUND 355 PM MDT.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BROOKS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:03 PM MDTSevere Thunderstorm WarningLBFMcPherson42 min
Jul 10, 6:30 PM MDTSevere Thunderstorm WarningLBFLogan, McPherson60 min
Jul 10, 7:02 PM MDTSevere Thunderstorm WarningLBFCuster58 min
Jul 10, 7:33 PM MDTSevere Thunderstorm WarningLBFCuster31 min
Jul 10, 7:44 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes46 min
Jul 10, 7:52 PM MDTSevere Thunderstorm WarningLBFChase, Hayes38 min
Jul 10, 8:00 PM MDTSevere Thunderstorm WarningLBFCuster60 min
Jul 10, 8:26 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln49 min
Jul 10, 8:31 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins44 min
Jul 10, 8:58 PM MDTSevere Thunderstorm WarningLBFCuster62 min
Jul 10, 9:02 PM MDTSevere Thunderstorm WarningLBFLincoln43 min
Jul 10, 10:07 PM MDTSevere Thunderstorm WarningLBFGarfield, Wheeler38 min
Jul 11, 4:04 PM MDTFlash Flood WarningLBFSheridan6 hr
Jul 11, 4:12 PM MDTSevere Thunderstorm WarningLBFSheridan63 min
Jul 11, 5:14 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan61 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.